# SDR R61A201405090656

- Difficulty date: May 9, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 16,887 hours, 13,315 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062333002
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK LT L/E ON STABILIZER HAS INBD RIB CRACKED.  MX CUT OUT CRACKED SECTION FABRICATED DOUBLER AND INSTALLED IAW ETD 2014-170-039169, VP-012424-2014/652 C1-C2 FOR WORK DETAILS.
